# SDR AWXA9800178

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 324-365.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-6 INSPECTION, FOUND FLOOR SUPPORT CHANNEL AT NR 1 R CABIN SERVICE DOOR, BETWEEN BS 324 TO 365.25 RBL 62L, CORRODED WITH HOLES AND CORROSION ON TOP SURFACE (CHANNEL IS TWO PIECES).  REMOVED AND REPLACED FLOOR SUPPORT CHANNELS PER SRM 51-10-00.
